# SDR AALA981474

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Engine: Pwa JT8D217A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6550934
- Condition: Failed
- Location: Center Tank
- Component: Nash
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1949 - DURING CRUISE, EN ROUTE DTW-DFW, UNABLE TO TRANSFER FUEL FROM CENTER TANK.  PHASE B PLUS C CIRCUIT BREAKER WILL NOT RESET ON FORWARD CENTER FUEL PUMP.  AIR INTERRUPTED AND LANDED ORD WITHOUT INCIDENT.  REPLACED FORWARD CENTER FUEL PUMP AND HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
